# SDR QXEA2014111000902

- Difficulty date: October 18, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 25,895 hours, 26,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SEAT TRACK IS CORRODED.   REMOVED SEAT TRACK IAW SRM 51-41-00 AND SRM 51-42-05 AND INSTALLED A NEW SEAT TRACK IAW SRM 51-41-00 AND SRM 51-42-05-02-01 STEP 4D.
